# SDR 99ZZZM508

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON INTERCONNECT CABLES AT WING ROOT PULLEY CORRODED.  REMOVED AND REPLACED FUSELAGE INTERCONNECT CABLES (AILERON) IAW BAE MM.  GENERATED WC TO PERFORM AILERON FUNCTIONAL CHECK AND PRI 2 WC TO RE-CHECK TENSION AT 4000 FLT INTERVAL.  (M)
